# SDR DALA2021050602566

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1002-1022 L19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STR 19 STA 1002-1022.NRC 001-0002:2040-0016/021 00555: REPLACED INTERCOSTAL AT STR 19R BTW STA 1002-1022 PER B717 DWG #9958233. (LP #1800721)
